Follow
Giuseppe Tinaglia
Giuseppe Tinaglia
Verified email at kcl.ac.uk - Homepage
Title
Cited by
Cited by
Year
A collapsing ancient solution of mean curvature flow in
T Bourni, M Langford, G Tinaglia
arXiv preprint arXiv:1705.06981, 2017
42*2017
On the existence of translating solutions of mean curvature flow in slab regions
T Bourni, M Langford, G Tinaglia
Analysis & pde 13 (4), 1051-1072, 2020
32*2020
Curvature estimates for constant mean curvature surfaces
WH MEEKS III, G TINAGLIA
27*
Nonproper Complete Minimal Surfaces Embedded in ℍ2 × ℝ
M Rodríguez, G Tinaglia
International Mathematics Research Notices 2015 (12), 4322-4334, 2014
232014
Nonproper Complete Minimal Surfaces Embedded in ℍ2 × ℝ
M Rodríguez, G Tinaglia
International Mathematics Research Notices 2015 (12), 4322-4334, 2014
232014
Nonproper Complete Minimal Surfaces Embedded in ℍ2 × ℝ
M Rodríguez, G Tinaglia
International Mathematics Research Notices 2015 (12), 4322-4334, 2014
232014
Non-proper complete minimal surfaces embedded in
MM Rodríguez, G Tinaglia
H2× R, preprint arXiv 1211, 5692, 2012
23*2012
The number of constant mean curvature isometric immersions of a surface
B Smyth, G Tinaglia
arXiv preprint arXiv:0811.1231, 2008
21*2008
Existence of regular neighborhoods for H-surfaces
WH Meeks III, G Tinaglia
Illinois Journal of Mathematics 55 (3), 835-844, 2011
202011
Existence of regular neighborhoods for H-surfaces
WH Meeks III, G Tinaglia
Illinois Journal of Mathematics 55 (3), 835-844, 2011
202011
Convex ancient solutions to curve shortening flow
T Bourni, M Langford, G Tinaglia
Calculus of Variations and Partial Differential Equations 59 (4), 1-15, 2020
192020
Topological type of limit laminations of embedded minimal disks
J Bernstein, G Tinaglia
Journal of Differential Geometry 102 (1), 1-23, 2016
172016
Chord arc properties for constant mean curvature disks
WH MEEKS III, G TINAGLIA
16*
Non-properly embedded H -planes in H 2 × R
B Coskunuzer, WH Meeks III, G Tinaglia
Mathematische Annalen 370 (3), 1491-1512, 2018
15*2018
The rigidity of embedded constant mean curvature surfaces
WH Meeks, G Tinaglia
Journal für die reine und angewandte Mathematik (Crelles Journal) 2011 (660 …, 2011
152011
Limit lamination theorem for H-disks
WH Meeks III, G Tinaglia
arXiv preprint arXiv:1510.05155, 2015
132015
One-sided curvature estimates for H-disks
WH Meeks III, G Tinaglia
arXiv preprint arXiv:1408.5233, 2014
132014
One-sided curvature estimates for H-disks
WH Meeks III, G Tinaglia
arXiv preprint arXiv:1408.5233, 2014
132014
The CMC Dynamics Theorem in R^ 3
WH Meeks, G Tinaglia
122008
CMC surfaces in locally homogenous three-manifolds
WH Meeks, G Tinaglia
122007
The system can't perform the operation now. Try again later.
Articles 1–20